# SDR ZZDA7418397

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Engine: Pwa JT8D17
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MCO - FLT 570 - DURING TAXI, NR 2 ENGINE WOULD NOT START.  RETURNED TO GATE.  REMOVED AND REPLACED NR 2 ENGINE EXCITER, IGNITION LEAD, AND IGNITER PLUG.  (X)
